MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS® NEXUS - CONSOLE; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

MEDTRONIC XOMED INC. XPS® NEXUS - CONSOLE; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number 1894510
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis found that the unit came in with no power.Fuse box was disconnected and loose.Reconnected cable.The unit was cleaned, repaired, and tested to manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider reported that the device had blown fuses during the procedure.The patient was under anesthesia when the issue occurred.They had to roll them out after the equipment broke down.The case was canceled and rescheduled for a later date.

Brand Name
XPS® NEXUS - CONSOLE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9075232
Report Number1045254-2019-00455
Device Sequence Number2976879
Product Code HBE
UDI-Device Identifier00643169434134
UDI-Public00643169434134
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1894510
Device Catalogue Number1894510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;